Stochastic nonlinear Schrödinger equations

Barbu V, Röckner M, Zhang D (2016)
Nonlinear Analysis: Theory, Methods & Applications 136: 168-194.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
; ;
Abstract / Bemerkung
This paper is devoted to the well-posedness of stochastic nonlinear Schrodinger equations in the energy space H-1(R-d), and is a continuation of our recent work (Barbu et al., 2014). We allow general complex coefficients in the noise, thus covering both the conservative and non-conservative case, the latter being important to include quantum measurement effects in the underlying physical model. We consider both focusing and defocusing nonlinearities and prove global well-posedness in H1(Rd), including also the pathwise continuous dependence on initial conditions, with exponents of the nonlinearity in exactly the same (sharp) range as in the deterministic case. In particular, in the special conservative case, this work improves earlier results in de Bouard and Debussche (2003), where the critical exponents could not be reached for d > 6 in the defocusing and for d > 4 in the focusing case respectively. Moreover, the local existence, uniqueness and blowup alternative are also established for the energy-critical case. The approach presented here is mainly based on the rescaling approach already used in Barbu et al. (2014) to study the L-2 case and also on the Strichartz estimates established in Marzuola et al. (2008) for large perturbations of the Laplacian. (C) 2016 Elsevier Ltd. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Nonlinear Analysis: Theory, Methods & Applications
Band
136
Seite(n)
168-194
ISSN
eISSN
PUB-ID

Zitieren

Barbu V, Röckner M, Zhang D. Stochastic nonlinear Schrödinger equations. Nonlinear Analysis: Theory, Methods & Applications. 2016;136:168-194.
Barbu, V., Röckner, M., & Zhang, D. (2016). Stochastic nonlinear Schrödinger equations. Nonlinear Analysis: Theory, Methods & Applications, 136, 168-194. doi:10.1016/j.na.2016.02.010
Barbu, V., Röckner, M., and Zhang, D. (2016). Stochastic nonlinear Schrödinger equations. Nonlinear Analysis: Theory, Methods & Applications 136, 168-194.
Barbu, V., Röckner, M., & Zhang, D., 2016. Stochastic nonlinear Schrödinger equations. Nonlinear Analysis: Theory, Methods & Applications, 136, p 168-194.
V. Barbu, M. Röckner, and D. Zhang, “Stochastic nonlinear Schrödinger equations”, Nonlinear Analysis: Theory, Methods & Applications, vol. 136, 2016, pp. 168-194.
Barbu, V., Röckner, M., Zhang, D.: Stochastic nonlinear Schrödinger equations. Nonlinear Analysis: Theory, Methods & Applications. 136, 168-194 (2016).
Barbu, Viorel, Röckner, Michael, and Zhang, Deng. “Stochastic nonlinear Schrödinger equations”. Nonlinear Analysis: Theory, Methods & Applications 136 (2016): 168-194.